# SDR AALA20120921014

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 47,292 hours, 6,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21G ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 21G ECSAPE PATH LIGHT.  OPS CHECK NORMAL.
